MathSciNet Relay Station
MathSciNet bibliographic data
MR2095566 60F10 (15A52 46L54 60J65 82B31)
Guionnet, Alice Large deviations and stochastic calculus for large random matrices. Probab. Surv. 1 (2004), 72–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement